Mixed-type functional differential equations: A numerical approach
AffiliationUniversity of Chester
MetadataShow full item record
AbstractThis preprint discusses mixed-type functional equations.
CitationJournal of Computational and Applied Mathematics, 229(2), 2009, pp. 471-479
DescriptionThis is a PDF version of a preprint submitted to Elsevier. The definitive version was published in Journal of computational and applied mathematics and is available at www.elsevier.com
The following license files are associated with this item: